# SDR HEEA0015061

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: DK040
- Condition: Failed
- Location: Xmsn Lube Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER PEGGING OUT, FUNCTION CHECK BAD, OUT OF TOLERANCE ON INCREASING PRESSURE.
